# SDR FDEA201104301683

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 23,227 hours, 12,381 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 735874D
- Part serial: K0688
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

LOST NR 2 GEN AT 80 KIAS ON TAKEOFF.  RTO RESET GEN,  GEN FAILED AGAIN AT 80 KIAS. PROCEEDED TO  DESTINATION.  REJECTED TAKEOFF AT 80 KIAS.  R & R NR 2 IDG IAW AMM 24-11-11-04-01, OPS CHECK AND LEAK CHECK IS GOOD.
